Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 3, NWS Memphis, TN

January 8, 2008Lee County, Phillips County, Arkansas; Coahoma County, Tunica County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jan 8, 2008, 2:02 PM CST for Lee County, Phillips County, Arkansas; Coahoma County, Tunica County, Mississippi. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2008, 2:02 PM CST (20:02 UTC)
Expired
Jan 8, 2008, 3:00 PM CST
In force
58 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, AR, Phillips County, AR, Coahoma County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 132 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 2:10 PM CSTTSTM WND DMGSherard, MSLARGE TREE LIMBS DOWN IN SHERARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 1:26 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 082002
SVRMEG
ARC077-107-MSC027-143-082100-
/O.NEW.KMEG.SV.W.0003.080108T2002Z-080108T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
202 PM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 300 PM CST

* AT 202 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES WEST OF WATKINS CORNER TO 25
  MILES SOUTHWEST OF CRUMROD...OR ALONG A LINE EXTENDING FROM 9 MILES
  SOUTHEAST OF HOLLY GROVE TO 10 MILES EAST OF DUMAS...AND MOVING
  NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARVELL...MORO...AUBREY...RONDO...MARIANNA...LEXA...LAKE VIEW...
  ELAINE...BOBO...BRICKEYS...WEST HELENA...SHERARD...HELENA...FRIARS
  POINT...DUBLIN...CLARKSDALE...KINGS...NORTH TUNICA...DUNDEE...
  TUNICA...ROBINSONVILLE...JONESTOWN...DUBBS AND LITTLE TEXAS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3411 9069 3412 9107 3429 9108 3436 9101
      3445 9102 3448 9107 3471 9108 3486 9102
      3486 9027 3468 9024 3443 9033 3442 9040
      3403 9048 3398 9068
TIME...MOT...LOC 2002Z 235DEG 59KT 3453 9104 3395 9126

$$
1 follow-up statement
000 
WWUS54 KMEG 082033
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CST TUE JAN 8 2008

ARC077-107-MSC027-143-082100-
/O.CON.KMEG.SV.W.0003.000000T0000Z-080108T2100Z/
PHILLIPS AR-LEE AR-TUNICA MS-COAHOMA MS-
233 PM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR COAHOMA...TUNICA...EASTERN LEE AND PHILLIPS COUNTIES...

AT 233 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BRICKEYS TO 7 MILES WEST
OF SHERARD...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF MARIANNA
TO 8 MILES SOUTH OF ELAINE...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HELENA...DUBLIN...CLARKSDALE...FRIARS POINT...LYON...KINGS...
COAHOMA...LULA...NORTH TUNICA...TUNICA...DUNDEE...ROBINSONVILLE...
JONESTOWN...DUBBS AND LITTLE TEXAS.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3398 9068 3411 9069 3415 9107 3429 9108
      3449 9093 3486 9084 3486 9027 3468 9024
      3443 9033 3442 9040 3438 9042 3403 9048
TIME...MOT...LOC 2033Z 235DEG 59KT 3482 9053 3424 9076

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 10:46 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Jan 8, 10:46 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CST TUE JAN 8 2008

.DISCUSSION...
A COLD FRONT LOCATED ACROSS CENTRAL ARKANSAS AND SOUTHEAST
MISSOURI WAS PRODUCING SEVERE WEATHER THIS MORNING. WE HAVE PRELIMINARY
REPORTS OF PENNY SIZED HAIL AND WIND DAMAGE FROM LITTLE ROCKS AREA
OF RESPONSIBILITY. A TORNADO WATCH IS IN EFFECT UNTIL 4 PM CST FOR
MUCH OF THE MID SOUTH. MESOSCALE ANAYLSIS INDICATED SBCAPE VALUES
BETWEEN 500-1000 J/KG AND 0-3KM HELICITY VALUES OF UP TO 550
M2/S2. EXPECT THE COLD FRONT TO MOVE EASTWARD DURING THE DAY WITH
A CONTINUED THREAT OF DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES. THE PRODUCT SUITE WAS UPDATED EARLIER THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 456 AM CST TUE JAN 8 2008/

DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A COLD FRONT
FROM NORTHEAST MISSOURI BACK THROUGH SOUTH CENTRAL OKLAHOMA.
REGIONAL WSR-88D RADAR HAS SHOWN CONVECTIVE ACTIVITY REMAINING
WELL UPSTREAM OF THE MID SOUTH AND MOVING NORTHEAST AS SURFACE AND
SOUTHWEST UPPER LEVEL FLOW REMAIN NEARLY PARALLEL. TEMPERATURES
ACROSS THE MID SOUTH THIS MORNING REMAIN WELL ABOVE NORMAL AND
VERY MILD WITH MANY LOCATIONS IN THE 60S. MAIN CONCERNS IN THIS
FORECAST PACKAGE IS SEVERE THUNDERSTORM POTENTIAL TODAY INTO
TONIGHT AND WIND ADVISORY POTENTIAL.

TODAY AND TONIGHT...WATER VAPOR SATELLITE TRENDS/UPPER AIR
PROFILERS INDICATE SEVERAL SHORTWAVES EMBEDDED WITHIN SOUTHWEST
FLOW ALOFT ACROSS THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY.
SHOWERS AND THUNDERSTORMS WILL INCREASE AS A 80KT 500 MB MID LEVEL
JET STREAK MOVES FROM THE SOUTHERN PLAINS INTO THE MIDDLE
MISSISSIPPI VALLEY TODAY. 700-500 MB LAYER MID LEVEL LAPSE RATES
WILL REMAIN MODERATELY STEEP AROUND 6.5 C/KM...WITH MOST UNSTABLE
CAPE VALUES AROUND 1100 J/KG. 700 MB DEWPOINT DEPRESSIONS AT 10C
OR GREATER ALONG WITH SUFFICIENT UNIDIRECTIONAL UPPER LEVEL WINDS
SUGGEST CONVECTIVE MODE WILL BE PRIMARILY IN THE FORM OF LINE
SEGMENTS. 0-1 KM STORM RELATIVE HELICITY VALUES REMAINING ABOVE
300 M2/S2...0-6KM BULK SHEAR VALUES AROUND 60KTS...AND BACKING
SURFACE WINDS MAY SUPPORT TORNADIC POTENTIAL WITHIN THE SEGMENTS.
SHOWER AND THUNDERSTORM ACTIVITY SHOULD END BY MID TO LATE EVENING
ACROSS THE MID SOUTH AS HIGH PRESSURE BUILDS INTO THE REGION.

WEDNESDAY AND BEYOND...HIGH PRESSURE WILL BRING RAIN FREE WEATHER
TO THE MID SOUTH WEDNESDAY. HOWEVER THE SURFACE BOUNDARY WILL MOVE
BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT WITH RAIN CHANCES
MAINLY ACROSS NORTHEAST MISSISSIPPI. A TRAILING COLD FRONT WILL
PRODUCE ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE FORECAST AREA THURSDAY. HIGH PRESSURE WILL BUILD BACK IN
THURSDAY NIGHT AND FRIDAY. ADDED SLIGHT CHANCES FOR RAIN SUNDAY AS
ANOTHER UPPER LEVEL TROUGH MOVES THROUGH THE LOWER MISSISSIPPI VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  71  44  59  45 / 100  40  10  10
MKL  71  39  58  42 / 100  60  10  10
JBR  69  37  54  39 / 100  20  10  10
TUP  72  46  60  48 /  80  80  10  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&

CJC/RJO
Hazardous weather outlook, Jan 8, 1:53 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CST TUE JAN 8 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-092200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
153 PM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR MOST OF THE MID SOUTH
THROUGH THIS EVENING. TORNADO WATCH 9 IS IN EFFECT FOR PORTIONS OF
EAST ARKANAS...WESTERN TENNESSEE AND NORTHERN MISSISSIPPI THROUGH
9 PM CST. THE COLD FRONT RESPONSIBLE FOR THE THREAT OF DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL MOVE ACROSS THE
AREA THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

THE MID SOUTH AMATEUR RADIO NETWORK HAS BEEN ACTIVATED. ALL MID
SOUTH SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE
MEMPHIS WEATHER FORECAST OFFICE THROUGH THIS EVERNING.

OKULSKI

In the hours before

Local storm report, Jan 8, 11:32 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND GST     5 W BLACK ROCK          36.11N 91.20W
01/08/2008  M61 MPH          LAWRENCE           AR   TRAINED SPOTTER

            TRAINED SPOTTER RECORDED A 61 MPH WIND GUST ON
            ANEMOMETER.

&&

CCD/JKT
Special weather statement, Jan 8, 12:38 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 PM CST TUE JAN 8 2008

ARZ035-048-049-081945-
CROSS AR-LEE AR-ST. FRANCIS AR-
1238 PM CST TUE JAN 8 2008

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 13 MILES NORTHWEST OF WHEATLEY TO 15 MILES SOUTHWEST OF
GARRET GROVE AT 1238 PM CST...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CROSS...LEE AND ST. FRANCIS COUNTIES...INCLUDING THE CITIES
OF FORREST CITY...MADISON...MARIANNA...PALESTINE...PARKIN AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 145 PM CST.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jan 8, 1:53 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CST TUE JAN 8 2008

MSZ001-007-TNZ088-082100-
DE SOTO MS-TUNICA MS-SHELBY TN-
153 PM CST TUE JAN 8 2008

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 23 MILES NORTHWEST
OF LAKE CORMORANT TO 20 MILES NORTHWEST OF NORTH TUNICA AT 155 PM
CST...MOVING NORTHEAST AT 50 MPH AND APPROACHING
DESOTO...SHELBY...AND TUNICA COUNTIES.

PEOPLE IN DESOTO...SHELBY AND TUNICA COUNTIES...INCLUDING THE CITIES
OF BARTLETT...GERMANTOWN...HERNANDO...HORN LAKE...MIDTOWN
MEMPHIS...MILLINGTON...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY. DAMAGING WINDS OF 60 MPH OR GREATER WILL BE
POSSIBLE WITH THIS LINE OF SEVERE THUNDERSTORMS AS IT MOVES INTO
THIS AREA. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 300 PM
CST.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 9:18 PM CSTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more25 hr
Jan 8, 10:32 AM CSTTornado WarningMEGLawrence, Randolph43 min
Jan 8, 12:51 PM CSTSevere Thunderstorm WarningMEGCross, Poinsett, St. Francis54 min
Jan 8, 1:02 PM CSTTornado WarningMEGCross43 min
Jan 8, 1:15 PM CSTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis60 min
Jan 8, 1:28 PM CSTTornado WarningMEGCrittenden, Mississippi, Poinsett47 min
Jan 8, 2:10 PM CSTTornado WarningMEGMississippi50 min
Jan 8, 2:19 PM CSTSevere Thunderstorm WarningMEGCrittenden, St. Francis41 min
Jan 8, 2:10 PM CSTSevere Thunderstorm WarningMEGDeSoto65 min
Jan 8, 3:00 PM CSTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica60 min
Jan 8, 3:41 PM CSTSevere Thunderstorm WarningMEGPanola, Tallahatchie, Yalobusha64 min
Jan 8, 4:55 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc65 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.